Invariant measures for Markov operators with application to function systems

Volume 154 / 2003

Tomasz Szarek Studia Mathematica 154 (2003), 207-222 MSC: Primary 47A35; Secondary 28D15. DOI: 10.4064/sm154-3-2


A new sufficient condition for the existence of an invariant measure for Markov operators defined on Polish spaces is presented. This criterion is applied to iterated function systems.


  • Tomasz SzarekInstitute of Mathematics
    Polish Academy of Sciences
    Bankowa 14
    40-007 Katowice, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image